MAUDE Adverse Event Report: COVIDIEN LATX FR 14FR POVIDONE IOD 10OZ; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)

COVIDIEN LATX FR 14FR POVIDONE IOD 10OZ; TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Model Number 3450LF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that while doing a straight catheter on a male patient, he noticed that part way through positioning the straight catheter, urine was flowing onto the padding they placed to protect the patient and bedding from spills.The catheter has separated where the blue portion of the tube and the white portions meet.It was reconnected and the health care provider (hcp) made sure there was no pulling from the weight of the urine bag but it separated again.The hcp compensated by making sure they held the connection securely until the bladder has been drained of urine and the catheter was removed.

Brand Name
LATX FR 14FR POVIDONE IOD 10OZ
Common Device Name
TRAY, CATHETERIZATION, STERILE URETHRAL, WITH OR WITHOUT CATHETER (KIT)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8893639
Report Number9612030-2019-02241
Device Sequence Number1628114
Product Code FCM
UDI-Device Identifier10884521009585
UDI-Public10884521009585
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3450LF
Device Catalogue Number3450LF
Device Lot Number1908535364
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2019
Initial Report FDA Received Date08/14/2019
Patient Sequence Number1